Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/84954
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays
Author: Chen, B.
Li, H.
Shi, P.
Lin, C.
Zhou, Q.
Citation: Information Sciences, 2009; 179(16):2851-2860
Publisher: Elsevier
Issue Date: 2009
ISSN: 0020-0255
1872-6291
Statement of
Responsibility: 
Bing Chen, Hongyi Li, Peng Shi, Chong Lin, Qi Zhou
Abstract: This paper focuses on the problem of delay-dependent robust stochastic stability analysis and controller synthesis for Markovian jump systems with state and input delays. It is assumed that the delays are constant and unknown, but their upper bounds are known. By constructing a new Lyapunov-Krasovskii functional and introducing some appropriate slack matrices, new delay-dependent stochastic stability and stabilization conditions are proposed by means of linear matrix inequalities (LMIs). An important feature of the results proposed here is that all the robust stability and stabilization conditions are dependent on the upper bound of the delays. Memoryless state feedback controllers are designed such that the closed-loop system is robustly stochastically stable. Some numerical examples are provided to illustrate the effectiveness of the proposed method. © 2009 Elsevier Inc. All rights reserved.
Keywords: Markovian parameters; Uncertain systems; Input delay; Robust stochastic stability; LMIs
Rights: Copyright © 2009 Elsevier Inc. All rights reserved
DOI: 10.1016/j.ins.2009.04.006
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.